MathSciNet Relay Station
MathSciNet bibliographic data
MR1852764 57N10 (57M10)
Neumann, Walter D. Immersed and virtually embedded $\pi_1$-injective surfaces in graph manifolds. Algebr. Geom. Topol. 1 (2001), 411–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement